| Model Number |
GIF-Q180 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the gastrointestinal videoscope had flickering image.The issue had occurred during inspection for use.There was no report of patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: noisy image.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: noisy image due to damaged charged coupled device.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.